MathSciNet Relay Station
MathSciNet bibliographic data
MR1826576 (2001m:65105) 65M06 (35L65 35L67)
Fan, Haitao Existence of discrete shock profiles of a class of monotonicity preserving schemes for conservation laws. Math. Comp. 70 (2001), no. 235, 1043–1069.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement